MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 29417
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter break occurred.A renegade catheter was selected for use.During removal from the packaging, the catheter surface was hydrated less than 30 seconds prior to removal from the carrier hoop.Resistance was felt during first trial of removal and it was noted that the catheter became separated.The device was never inserted into the patient.The procedure was completed with a different device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The device was inspected for any damage or irregularities.The renegade showed damage in the form of a stretching and a separation located 4.7cm from the hub.The hub was detached.The shaft was completely separated.The shaft showed multiple small kinks located 70.5cm to 76cm from the tip.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.

Brand Name
RENEGADE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10627522
Report Number2134265-2020-13670
Device Sequence Number19634637
Product Code KRA
UDI-Device Identifier08714729322832
UDI-Public08714729322832
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K973645
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2022
Device Model Number29417
Device Catalogue Number29417
Device Lot Number0024226228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2020
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1